MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 7 HOLES 98MM; PLATE, FIXATION, BONE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 7 HOLES 98MM; PLATE, FIXATION, BONE
Model Number 223.571
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Patient age not reported.It is unknown when the non-union occurred; unknown date in 2016 or 2017.Device is not expected to return.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a revision surgery was performed on (b)(6) 2017 due to non-union of a ulna bone.The original surgery date occurred on (b)(6) 2016 due to a forearm fracture.All previously implanted hardware was removed intact and included a 3.5 mm lcp plate 7 holes and 6 (3.5 mm cortex screws).The patient was revised to a 9 hole lcp plate with 8 (3.5 mm cortex screws).The surgery was completed successfully with no delays.Patient outcome was noted as stable.This is report 1 of 2 for (b)(4).

Brand Name
3.5MM LCP PLATE 7 HOLES 98MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7151681
Report Number2939274-2017-50473
Device Sequence Number1485296
Product Code HRS
UDI-Device Identifier10886982157935
UDI-Public(01)10886982157935(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.571
Device Catalogue Number223.571
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2017
Initial Report FDA Received Date12/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight180